Alert archive / Delaware / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 5, 2017, 11:27 PM EDT for Sussex County, Delaware. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2017, 11:27 PM EDT (03:27 UTC)
- Expired
- Sep 6, 2017, 12:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 19 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted.
211
WWUS81 KPHI 060327
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1127 PM EDT TUE SEP 5 2017
DEZ003-004-060415-
Inland Sussex-Delaware Beaches-
1127 PM EDT TUE SEP 5 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
At 1126 PM EDT, strong thunderstorms were clustered near Sycamore, or
near Georgetown, moving northeast at 15 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Lewes, Milton, Delmar,
Ellendale, Henlopen Acres, Cape Henlopen State Park, Sycamore, Long
Neck, Blades, Dewey Beach and Bethel.
Heavy rainfall is also occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
LAT...LON 3846 7569 3854 7570 3895 7535 3895 7532
3891 7531 3880 7518 3879 7510 3880 7509
3869 7507 3869 7514 3864 7513 3859 7523
3856 7525 3845 7541
TIME...MOT...LOC 0326Z 240DEG 15KT 3864 7546
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 5, 8:26 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 5, 8:26 PM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Mount Holly NJ 826 PM EDT Tue Sep 5 2017 .SYNOPSIS... A strong but slow moving cold front will cross the region tonight through Wednesday night. A series of low pressure centers are expected to form along this front before it exits the coast Thursday morning. High pressure from the mid- Mississippi river valley will then build east on Thursday before a cold front slides southeast through the area late Friday. High pressure is expected to dominate the weather pattern this weekend. Then early next week, we will monitor the eventual northward progress of Hurricane Irma. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Thunderstorm Watch 480 has been cancelled. Storms have weakened and decreased in coverage this evening. Some showers and scattered thunderstorms will continue to move through the area through tonight. The showers and thunderstorms are located well ahead of a cold front that was located across central Pennsylvania this evening. The boundary will progress to the east before stalling in our region tonight. Ripples of low pressure are expected to travel northeastward along the boundary. As a result, we are anticipating showers and isolated thunderstorms for the overnight hours. Locally moderate to heavy rainfall is possible. The southerly wind is forecast to persist to the east of the front around 5 to 10 MPH. The wind should become light and variable in the vicinity of the front and in areas to its immediate northwest. Low temperatures are expected to favor the 60s. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The deep mid level trough extending from the Great Lakes to the central Gulf Coast will maintain a southwesterly steering flow over our region on Wednesday. As a result, the cold front will be slow to progress to the east and off the coast. Additional weak waves of low pressure are forecast to travel along the front and we are anticipating a continuation of showers and isolated thunderstorms in our region with locally moderate to heavy rainfall on Wednesday. The wind is expected to shift to the northwest around 5 to 10 MPH behind the cold front. The cloud cover and the developing flow from the northwest will keep maximum temperatures mainly in the 60s in eastern Pennsylvania and northern New Jersey and in the lower and middle 70s in the remainder of our forecast area.&& && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Hazards: Potential for heavy rain during the slow cold-frontal passage is the primary forecast concern for the middle of this week with an increasing risk for dangerous rip currents as long period 1- 2 foot swells continue to arrive along our NJ and DE coasts, in groups the rest of this week. At times these swells will be masked by short period wave groups but overall, from Thursday onward, expect IRMA southeast long period swells to dominate. Temperatures: Calendar day averages should be slightly below normal Thursday, then 5 to 8 degrees below normal Friday through Sunday, with the negative departure possibly easing next Monday and Tuesday. The dailies... Thursday...Temperatures will be chilling in a northerly flow behind the cold front as precipitation chances decrease during the early morning. Although the trough axis will be east of the area, attendant cold air aloft may be sufficient to generate afternoon instability showers north of I-78. Friday...A secondary cold frontal passage is likely in the afternoon or evening that will displace any brief attempt at a milder intrusion Friday, ahead of the frontal passage. The lift from weak convergence associated with cold front and the cold trough aloft may be enough cause a few sprinkles or scattered showers to the north of I-78. Weekend...High pressure builds into and north of the region this coming weekend, with probably dry weather and cooler than average temperatures. There appears to be a fly in the ointment that we continue to account for. Some models are spitting out very minor amounts of showers here and there. This is apparently in response to the cold trough aloft leaving a piece behind to form a closed low aloft near Long Island. Monday and Tuesday...Irma, model simulations continue a westward trend with the northward recurvature of Irma. Followed previous forecast with no significant change with this update. Stay tuned to the latest forecasts from the National Hurricane Center (NHC). && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. An area of showers will continue to move eastward through the region this evening. Some isolated thunderstorms will remain possible but are expected to weaken over the next couple of hours. Brief heavy rain and reduced visibilities may occur as the showers/storms move through. The remaining thunderstorms are expected to move through KILG by 01Z, KPHL/KPNE by 02Z before dissipating. The showers and thunderstorms will be followed by a slow moving cold front. As a result, we are anticipating showers and isolated thunderstorms for tonight and Wednesday. Conditions are forecast to favor the MVFR range with periods of VFR and IFR possible. A south to southwest wind around 5 to 10 MPH is expected ahead of the front. The wind should become light and variable in the vicinity of the boundary and it is forecast to be northwest around 5 to 10 MPH after the front passes. Outlook... Wednesday Night through early Thursday morning: Periods of showers. Maybe a thunderstorm I-95 ewd. Sub-VFR conditions likely through much of this period. Winds southerly ahead of the front and north or northeast behind the front, then trending northwest everywhere during Wednesday night, with gusts the entire period generally under 20 knots. Confidence ABOVE average, except below average on timing of the wind shift and periods of heavier rain. Late Thursday morning into Friday evening: VFR sct-bkn aoa 4000 ft. Isolated showers possible, mainly northwest of PHL. Winds generally west or northwest 5 to 15 kts (lighter at night). Confidence ABOVE average. Late Friday night through Sunday: VFR. Winds generally north 5 to 10 kts with gusts to 20 kt possible. Confidence average. && .MARINE... The surface flow over the coastal waters of New Jersey and Delaware should remain from the south into Wednesday morning. A slow moving cold front approaching from the west is forecast to reach the waters on Wednesday afternoon. Wind speeds of 15 to 20 knots are anticipated into this evening with gusts around 25 knots on our ocean waters. Wind speeds are expected to diminish overnight to around 10 knots or so. Wave heights on our ocean waters are forecast to build to 4 to 6 feet early tonight, then they will be slow to subside. We have extended the Small Craft Advisory on our ocean waters until 6:00 PM Wednesday. Outlook... Wednesday night through early Thursday: Marginal SCA seas hazard possible on portions of the Atlantic waters. We did not issue an extension of the ongoing SCA forecast for today, due to less than 80 percent confidence of 5 feet or greater seas. Periods of showers/isolated thunderstorms, with locally erratic winds/choppy seas, especially afternoon and night when generally poor marine conditions are expected. Southerly flow Wednesday turns northwest Wednesday night. Two foot 13 second period southeast swells will be a constant underneath the wind wave chop. Thursday afternoon through Sunday: Improved weather, with sub- advisory winds expected. BUT...seas may approach/exceed advisory criteria Friday onward on the Atlantic waters as swells on the northern periphery of IRMA arrive. This will probably include a 3 to 5 foot 14 to 18 second period, southeast swell. RIP CURRENTS... While the primary swell is forecast to remain from the south for the remainder of today and Wednesday, there will be an underlying long period east southeast swell along the coasts of Delaware and New Jersey. As a result, the rip current risk will likely remain moderate. It is important to note that after Labor Day, many beaches may be unguarded. Most rip current fatalities occur at unguarded beaches. Only swim in the presence of a lifeguard. We are also seeing a number of wave-related (e.g., shorebreak) injuries. Enter the ocean feet first and do not turn your back to the water. For those that are in planning and are interested...a general outlook follows: Wednesday...4 ft 6 sec and south wind at 10 to 15 knots is a mdt risk. Using 2 ft 13 sec also results in moderate risk. Thursday...Low enhanced or moderate risk using 2 ft 11-18 second with a northwest wind of about 10 knots. Friday...3 or 5 ft swell with a 14-18 second period and west wind of about 8 kt...a solid MDT risk. Saturday...2 or 4 feet and a 13-14 second period with a north wind 10 kt gives us a solid moderate risk or possibly HIGH. Sunday and Monday...too far distant in time to be sure but certainly the potential for enhanced risk for the formation of dangerous rip currents. It appears that Irma's contribution is cut off by Carolinas as IRMA continues west toward the Florida keys (5am EDT/5 outlook). HOWEVER...due note that AL94 trailing IRMA has a high likelihood that a tropical depression or cyclone will eventually form as per NHC's 5AM/5th TWO. It is that modeled development that sends another wave of long period swells to arrive at our shores around next Monday...again depending on its future development. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ450>455. && Synopsis...Miketta Near Term...Iovino/Meola Short Term...Iovino Long Term...Miketta Aviation...Iovino/Meola/Miketta Marine...Iovino/Miketta
Hazardous weather outlook, Sep 5, 8:07 PM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 807 PM EDT Tue Sep 5 2017 NJZ001-007>010-PAZ054-055-060>062-101>106-070015- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 807 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday. Localized flooding is possible, particularly in urban and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071- 070015- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Delaware-Philadelphia- 807 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday and early Wednesday night. Localized flooding is possible, particularly in urban and poor-drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-070015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 807 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-070015- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 807 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday through Wednesday night. Localized flooding is possible, particularly in urban and poor-drainage areas. For the most part, there will be a a moderate or greater risk for the development of dangerous rip currents Wednesday through Sunday for the Delaware and New Jersey Beaches, as long-period swells from Hurricane Irma arrive along our shores. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 10:36 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG POTTSTOWN 40.25N 75.64W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
TWO POLES AND ALSO TREES DOWN BLOCKING SOME ROADWAYS.
&&
EVENT NUMBER PHI1701585
GORSELocal storm report, Sep 5, 10:38 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 3 NE CEDARVILLE 40.26N 75.63W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN AND SHINGLES BLOWN OFF SOME
HOUSES IN THE POTTSTOWN AREA.
&&
EVENT NUMBER PHI1701586
GORSELocal storm report, Sep 5, 10:45 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG AMITYVILLE 40.30N 75.74W
09/05/2017 BERKS PA BROADCAST MEDIA
DOWNED TREES AND POWER LINES CLOSED A STRETCH OF ROUTE
662 IN AMITY TOWNSHIP. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701587
GORSELocal storm report, Sep 5, 10:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD LEESPORT 40.44N 75.97W
09/05/2017 BERKS PA BROADCAST MEDIA
SIGNIFICANT FLOODING CLOSED A PORTION OF ROUTE 61 IN
THE LEESPORT AREA AS IT WAS IMPASSABLE.
&&
EVENT NUMBER PHI1701588
GORSELocal storm report, Sep 5, 10:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 3 N WERNERSVILLE 40.37N 76.08W
09/05/2017 M1.00 INCH BERKS PA TRAINED SPOTTER
QUARTER -SIZE HAIL.
0440 PM TSTM WND DMG 3 N WERNERSVILLE 40.37N 76.08W
09/05/2017 BERKS PA TRAINED SPOTTER
TWO LARGE TREES DOWN WITH NUMEROUS LIMBS SCATTERED.
0440 PM HAIL VIRGINVILLE 40.52N 75.87W
09/05/2017 M0.50 INCH BERKS PA TRAINED SPOTTER
MARBLE SIZE HAIL NEAR VIRGINVILLE. 1.75 TO 1.99 INCHES
OF RAIN IN 1.5 HOURS.
0530 PM TSTM WND DMG SINKING SPRING 40.32N 76.02W
09/05/2017 BERKS PA 911 CALL CENTER
TREE DOWN ON HOUSE AND PEA TO MARBLE SIZE HAIL REPORTED
IN SINKING SPRING PA.
0540 PM TSTM WND GST 1 NE READING 40.35N 75.90W
09/05/2017 M60 MPH BERKS PA MESONET
0550 PM HAIL WEST WYOMISSING 40.32N 75.99W
09/05/2017 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZE HAIL ALONG WITH HEAVY RAIN AND GUSTY WINDS.
0550 PM TSTM WND DMG AMITYVILLE 40.30N 75.74W
09/05/2017 BERKS PA BROADCAST MEDIA
DOWNED TREES AND POWER LINES CLOSED A STRETCH OF ROUTE
662 IN AMITY TOWNSHIP. TIME ESTIMATED FROM RADAR.
0554 PM HAIL POTTSTOWN 40.25N 75.64W
09/05/2017 M0.75 INCH MONTGOMERY PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED.
0554 PM TSTM WND DMG POTTSTOWN 40.25N 75.64W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
TWO POLES AND ALSO TREES DOWN BLOCKING SOME ROADWAYS.
0554 PM TSTM WND DMG 3 NE CEDARVILLE 40.26N 75.63W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN AND SHINGLES BLOWN OFF SOME
HOUSES IN THE POTTSTOWN AREA.
0600 PM FLASH FLOOD MOSELEM SPRINGS 40.49N 75.84W
09/05/2017 BERKS PA TRAINED SPOTTER
FLOODED ROADS IN MOSELEM SPRINGS... PA
0600 PM FLASH FLOOD LEESPORT 40.44N 75.97W
09/05/2017 BERKS PA BROADCAST MEDIA
SIGNIFICANT FLOODING CLOSED A PORTION OF ROUTE 61 IN
THE LEESPORT AREA AS IT WAS IMPASSABLE.
0604 PM TSTM WND DMG 2 W GREEN LANE 40.34N 75.51W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
TREES AND POWER LINES DOWN NEAR BECKER AND WOODLAND
ROADS IN UPPER FREDERICK TOWNSHIP.
0820 PM HEAVY RAIN 2 WNW LEINBACHS 40.41N 76.02W
09/05/2017 M4.12 INCH BERKS PA MESONET
3.8 INCHES OF RAIN WAS MEASURED IN TWO-HOUR PERIOD
ENDING 6 PM
0830 PM HEAVY RAIN ROBESONIA 40.35N 76.14W
09/05/2017 M3.35 INCH BERKS PA MESONET
2.5 INCHES OF RAIN WAS MEASURED IN ONE-HOUR PERIOD
ENDING AROUND 530 PM
0839 PM HEAVY RAIN 1 ENE MELROSE PLACE 40.45N 75.86W
09/05/2017 M2.54 INCH BERKS PA MESONET
TWO INCHES OF RAIN WAS MEASURED IN LESS THAN 30 MINUTES
ENDING AROUND 6 PM
&&
EVENT NUMBER PHI1701571 PHI1701573 PHI1701574 PHI1701575 PHI1701579
PHI1701577 PHI1701587 PHI1701584 PHI1701585 PHI1701586 PHI1701580
PHI1701588 PHI1701576 PHI1701581 PHI1701582 PHI1701583
GORSESpecial weather statement, Sep 5, 11:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1127 PM EDT TUE SEP 5 2017
DEZ003-004-060415-
Inland Sussex-Delaware Beaches-
1127 PM EDT TUE SEP 5 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
At 1126 PM EDT, strong thunderstorms were clustered near Sycamore, or
near Georgetown, moving northeast at 15 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Lewes, Milton, Delmar,
Ellendale, Henlopen Acres, Cape Henlopen State Park, Sycamore, Long
Neck, Blades, Dewey Beach and Bethel.
Heavy rainfall is also occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
LAT...LON 3846 7569 3854 7570 3895 7535 3895 7532
3891 7531 3880 7518 3879 7510 3880 7509
3869 7507 3869 7514 3864 7513 3859 7523
3856 7525 3845 7541
TIME...MOT...LOC 0326Z 240DEG 15KT 3864 7546
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:45 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 8 hr | |
| Sep 6, 8:00 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 60 min |
| Sep 6, 5:48 PM EDT | Special Marine Warning | PHI | 87 min | |
| Sep 6, 12:01 AM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Sep 6, 5:07 PM EDT | Special Weather Statement | PHI | Sussex | 68 min |
| Sep 6, 6:00 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 15 min |
| Sep 6, 6:16 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Sep 6, 6:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in Delaware, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.